Volume 2, Issue 3
A Counterexample in the Theory of Coerciveness for Elliptic Systems

Zhang Kewei

J. Part. Diff. Eq.,2(1989),pp.79-82

Published online: 1989-02

Preview Purchase PDF 1 2902
Export citation
  • Abstract
ln this note we exhibition counterexample to solve an open problem presented by M. Giaquinta negatively. The problem is that if linear second order strongly elliptic systems in the sense of Legendre-Hadamard satisfy weak coerciveness condition, i. e., Garding's inequality, when the coefficients of the system are in L^∞.
  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-2-79, author = {Zhang Kewei}, title = {A Counterexample in the Theory of Coerciveness for Elliptic Systems}, journal = {Journal of Partial Differential Equations}, year = {1989}, volume = {2}, number = {3}, pages = {79--82}, abstract = { ln this note we exhibition counterexample to solve an open problem presented by M. Giaquinta negatively. The problem is that if linear second order strongly elliptic systems in the sense of Legendre-Hadamard satisfy weak coerciveness condition, i. e., Garding's inequality, when the coefficients of the system are in L^∞.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5837.html} }
TY - JOUR T1 - A Counterexample in the Theory of Coerciveness for Elliptic Systems AU - Zhang Kewei JO - Journal of Partial Differential Equations VL - 3 SP - 79 EP - 82 PY - 1989 DA - 1989/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5837.html KW - AB - ln this note we exhibition counterexample to solve an open problem presented by M. Giaquinta negatively. The problem is that if linear second order strongly elliptic systems in the sense of Legendre-Hadamard satisfy weak coerciveness condition, i. e., Garding's inequality, when the coefficients of the system are in L^∞.
Zhang Kewei. (1970). A Counterexample in the Theory of Coerciveness for Elliptic Systems. Journal of Partial Differential Equations. 2 (3). 79-82. doi:
Copy to clipboard
The citation has been copied to your clipboard